Finite basicity of the union of some varieties of algebras
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 134-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a18,
author = {O. V. Shashkov},
title = {Finite basicity of the union of some varieties of algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {134--137},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a18/}
}
O. V. Shashkov. Finite basicity of the union of some varieties of algebras. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 134-137. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a18/